Siegel's lemma, Padé approximations and jacobians
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 25 (1997) no. 1-2, p. 155-178
@article{ASNSP_1997_4_25_1-2_155_0,
     author = {Bombieri, Enrico and Cohen, Paula Beazley},
     title = {Siegel's lemma, Pad\'e approximations and jacobians},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {1-2},
     year = {1997},
     pages = {155-178},
     zbl = {1073.11518},
     mrnumber = {1655513},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_1-2_155_0}
}
Bombieri, Enrico; Cohen, Paula B. Siegel's lemma, Padé approximations and jacobians. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 25 (1997) no. 1-2, pp. 155-178. http://www.numdam.org/item/ASNSP_1997_4_25_1-2_155_0/

[1] A. Baker, Rational approximations to 3√2 and other algebraic numbers, Quart. J. Math. Oxford 15 (1964), 375-383. | Zbl 0222.10036

[2] E. Bombieri, On G-functions, in "Recent Progress in Analytic Number Theory ", H. Halberstam and C. Hooley (ed.), Academic Press, 1981, Vol. 2, 1-67. | MR 637359 | Zbl 0461.10031

[3] E. Bombieri, On Weil's "Théorème de Décomposition", Amer. J. Math. 105 (1983), 295-308. | MR 701562 | Zbl 0516.12009

[4] E. Bombieri - J. Vaaler, On Siegel's lemma, Invent. math. 73 (1983), 11-32; Addendum, ibid 75 (1984), 177. | MR 707346 | Zbl 0533.10030

[5] E. Bombieri - U. Zannier, Heights of algebraic points on subvarieties of abelian varieties, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (IV) 23 (1996), 779-792. | Numdam | MR 1469574 | Zbl 0897.11020

[6] D.V. Chudnovsky - G.V. Chudnovsky, Padé approximations to solutions of linear differential equations and applications to diophantine analysis, Springer Lecture Notes in Math. 1052 (1984), 85-167. | MR 750663 | Zbl 0536.10029

[7] P. Debes, Quelques remarques sur un article de Bombieri concernant le Théorème de Décomposition de Weil, Amer. J. Math. 107 (1985), 39-44. | MR 778088 | Zbl 0563.12010

[8] P. Debes, G-fonctions et théorème d'irréductibilité de Hilbert, Acta Arithmetica XLVII (1986), 371-402. | MR 884733 | Zbl 0565.12012

[9] K. Mahler, Ein Beweis des Thue-Siegelschen Satzes über die Approximation algebraischen Zahlen für binomische Gleichungen, Math. Annalen 105 (1931), 267-276. | JFM 57.0242.02 | MR 1512715 | Zbl 0002.18401

[10] D. Mumford, "Curves and Their Jacobians", The Univ. of Michigan Press, Ann Arbor,1976. | MR 419430 | Zbl 0316.14010

[11] J.-P. Serre, "Lectures on the Mordell-Weil theorem, Aspects of Mathematics", Vieweg & Sohn, Braunschweig, 1989. | MR 1757192 | Zbl 0676.14005

[12] L. Szpiro - E. Ullmo - S. Zhang, Equidistribution des petits points, Invent. Math. 127 (1997), 337-347. | MR 1427622 | Zbl 0991.11035

[1] N.H. Abel, Über die Integration der Differential-Formel ρdx/√R, wenn R und p ganze Funktionen sind, Journal für die reine und angew. Math. 1 (1826), 185-221. Also Sur l'intégration de la formule differentielle ρdx/√R, R et p étant des fonctions entieres, Oeuvres Complètes, Tome Prémier, Christiania 1881, 104.-144. | Zbl 001.0021cj

[2] Y. Hellegouarch - D.L. Mcquillan - R. Paysant-Le Roux, Unités de certain sousanneaux des corps de fonctions algébriques, Acta Arith. XLVIII (1987), 9- 47. | MR 893459 | Zbl 0632.12018

[3] A. Schinzel, On some problems of the arithmetical theory of continued fractions II, Acta Arith. VII (1962), 287-298. | MR 139566 | Zbl 0112.28001